MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER
Model Number 16C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and did not observe any leaks from the unit.The technician learned from user facility personnel that they had already made repairs to the unit by replacing the water feed line.During the inspection, the technician found that the check valves were not operating properly and required replacement.The issue with the check valves allowed water to move backwards to the water feed line resulting in the reported event.To resolve the issue, the technician replaced the check valves, tested the unit, confirmed it to be operating according to specification, and returned to service.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their water feed line to the amsco c sterilizer steam generator detached causing a water leak.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO C STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20748621
Report Number3005899764-2024-00066
Device Sequence Number8376879
Product Code FLE
UDI-Device Identifier00724995151928
UDI-Public(01)00724995151928(11)210514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16C
Device Catalogue NumberRR01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown